Casual Academic

Dr Thomas Tzvi Scheckter

Science
Sch of Mathematics & Statistic
Phone
9385 7094
Location
School of Mathematics and Statistics UNSW Sydney NSW 2052 The Red Centre Room 6104

Publications

  • Journal articles | 2021
    Dr Thomas Tzvi Scheckter
    Junge M; Scheckter TT; Sukochev F, 2021, 'A noncommutative generalisation of a problem of Steinhaus', Journal of Functional Analysis, vol. 280, pp. 108782 - 108782, http://dx.doi.org/10.1016/j.jfa.2020.108782
    Journal articles | 2021
    Dr Thomas Tzvi Scheckter
    Макдональд Э; McDonald E; Шектер ТЦ; Scheckter TT; Сукочев ФА; Sukochev FA, 2021, 'Использование всплесков в оценках мультипликаторов Шура и двойных операторных интегралах', Функциональный анализ и его приложения, vol. 55, pp. 5 - 20, http://dx.doi.org/10.4213/faa3872
    Journal articles | 2018
    Dr Thomas Tzvi Scheckter
    Scheckter TT; Sukochev F, 2018, 'Weak Type Estimates for the Noncommutative Vilenkin–Fourier Series', Integral Equations and Operator Theory, vol. 90, http://dx.doi.org/10.1007/s00020-018-2489-8

Awards

Grants

Media